| Model Number |
39575 |
| Medical Device Problem Codes |
Material Protrusion/Extrusion (2979); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the wire protruded about 3 cm from the tip.The 50% stenosed target lesion was located in the mildly tortuous vessel.A 035/260 amplatz super stiff guidewire was selected for endovascular thrombectomy (evt) procedure.During the procedure, it was noted that the wire protruded about 3 cm from the tip.The procedure was completed with another of the same device.No patient injury was reported.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned to our post market quality assurance laboratory.Visual and microscopic inspections were performed, and it was it was observed that the coil wire was unraveled due the core wire was found detached separated from distal tip to the transition point.Also, the guidewire was kinked at distal section.No other issues were identified during the product analysis.
Event or Problem Description